# SDR 9508231227

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46969
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Horn
- Condition: Sounded
- Location: Flap/Slat Syst
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE TAKEOFF WARNING HORN SOUNDED WITH AN AMBER SLAT DISAGREEMENT LIGHT ILLUMINATED, ABORTED TAKEOFF.  RECYCLED FLAP/SLAT AND TAKEOFF WARNING SYSTEM OPERATIONALLY CHECKED OK.
